Convergence in law to the multiple fractional integral

Xavier Bardina, Maria Jolis, Ciprian A. Tudor

Research output: Contribution to journalArticleResearchpeer-review

15 Citations (Scopus)

Abstract

We study the convergence in law in C0([0,1]), as E→0, of the family of continuous processes {IηE(f)}E>0defined by the multiple integrals IηE(f)t=∫0t⋯ ∫0tf(t1,...,tn) dηE(t1) ⋯dηE(tn); t∈[0,1], where f is a deterministic function and {ηE}E>0is a family of processes, with absolutely continuous paths, converging in law in C0([0,1]) to the 0fractional Brownian motion with Hurst parameter H > 1/2. When f is given by a multimeasure and for any family {ηE} with trajectories absolutely continuous whose derivatives are in L2([0,1]), we prove that {IηE(f)} converges in law to the multiple fractional integral of f. This last integral is a multiple Stratonovich-type integral defined by Dasgupta and Kallianpur (Probab. Theory Relat. Fields 115 (1999) 505) on the space L2(μ̃n), where μ̃nis a measure on [0,1]n. Finally, we have shown that, for two natural families {ηE} converging in law in C0([0,1]) to the fractional Brownian motion, the family {IηE(f)} converges in law to the multiple fractional integral for any f∈L2(μ̃n).In order to prove the convergence, we have shown that the integral introduced by Dasgupta and Kallianpur (1999a) can be seen as an integral in the sense of Solé and Utzet (Stochastics Stochastics Rep. 29(2) (1990) 203). © 2003 Elsevier Science B.V. All rights reserved.
Original languageEnglish
Pages (from-to)315-344
JournalStochastic Processes and their Applications
Volume105
DOIs
Publication statusPublished - 1 Jun 2003

Fingerprint Dive into the research topics of 'Convergence in law to the multiple fractional integral'. Together they form a unique fingerprint.

Cite this